MAUDE Adverse Event Report: ABBOTT GMBH CALCIUM; AZO DYE, CALCIUM

ABBOTT GMBH CALCIUM; AZO DYE, CALCIUM
Catalog Number 03L79-22
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A1 patient identifier: complete sample id is (b)(6) an evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported falsely elevated calcium generated from an architect c8000 and provided the following data for 1 patient: customer reference range ¿ normal is up to 2.55 mmol/l sample id (b)(6)initial result was 3.547, repeat results were 2.526; 2.497; 2.494; 2.506; 2.504; 2.503; 2.492; 2.487; 2.495: 2.493: 2.499.Per the customer the discrepant result(s) were not reported out of the laboratory.There was no reported impact to patient management.
 
Event or Problem Description
The customer reported falsely elevated calcium generated from an architect c8000 and provided the following data for 1 patient: customer reference range ¿ normal is up to 2.55 mmol/l sample id (b)(6) initial result was 3.547, repeat results were 2.526; 2.497; 2.494; 2.506; 2.504; 2.503; 2.492; 2.487; 2.495: 2.493: 2.499.Per the customer the discrepant result(s) were not reported out of the laboratory.There was no reported impact to patient management.
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, and device history record review.Return testing was not completed as returns were not yet available.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.Device history review did not identify any associated non-conformances or deviations related to the customer issue with the complaint lot.Ticket search by lot did not identify an increase in complaint activity for the complaint lot.Trending review has not identified any trends.Labeling was reviewed and was found to address the customer reported issue.Based on the available information, no systemic issue or deficiency was identified for the calcium reagent lot 72897un23.

Brand Name
CALCIUM
Common Device Name
AZO DYE, CALCIUM
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key18840832
Report Number3002809144-2024-00060
Device Sequence Number12589818
Product Code CJY
UDI-Device Identifier00380740161491
UDI-Public(01)00380740161491(17)241218(10)72897UN23
Combination Product (Y/N)N
Initial Reporter CountryRS
PMA/510(K) Number
K062855
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/18/2024
Device Catalogue Number03L79-22
Device Lot Number72897UN23
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/26/2024
Supplement Date Received by Manufacturer05/09/2024
Initial Report FDA Received Date03/05/2024
Supplement Report FDA Received Date05/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/21/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C8 PROC MOD, 01G06-11, (B)(6). ; ARC C8 PROC MOD, 01G06-11, (B)(6).
Patient SexUnknown